Share this:

Testoterone Replacement Therapy for Men

Posted by @mediahoney in Men's Health, Jul 9, 2011

I was experiencing low T my count was 87. I began injections .5 ml every week. It worked great at first. Then after about 6-8 weeks my body began to convert testosterone to estrogen. That is not a pleasant experience. I have began using a trifecta treatment every 5 days I inject 1/3 ml of Testosterone. - inject 400 ui of HCG-- 1 .25 mg pill of Arimidex.
1. has anyone else developed Aromatase? what did you do treat it?
2. synthetics vs bio identical--I saw a report from Mayo saying one is not safer that the other

Tags: mens health


Posted by @swade3, Aug 5, 2011

this is not my problem i dont think i enject 2 ml every week of delatestryl. my Dr changed this to 1 ml every other and a month into this i know it is not working and so i went back to the 2 every week and after 2 weeks i feel like im just starting over but i was checking to see what other options were available and how people were doing? I cannot imagine how that would happen or how it feels what is it doing to you? i do know i dont wish this crap on anyone the injections hurt and i have to use a 1 inch needle and the med is suspended in sesame seed oil and it takes 15 min just to load needle and when i jab that in my leg and try to push that much in it is painful and seems like it takes forever lol yeah im a baby but i guess if you like doing that to yourself well i cant see it . well good luck to you hopefuly we will all recover from this.


Posted by @mediahoney, Aug 5, 2011

My regiment seems to have balanced me out pretty well. Sorry the needles are so painful for you.

Posted by Anonymous-27ca46bd, Apr 9, 2012

"Since bioidentical hormones mimic the ones found naturally in the body, there are no adverse side effects. They are patterned after the original hormones produced in the ovaries, testicles and the adrenal glands and work as though they originated from the body itself. There are no bioidentical hormones side effects when they are given in the right dosages."


Please login or become a member to post a comment.